Alert archive / Alabama / Flash Flood Warnings in 2024
Flash Flood Warning 1, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jan 9, 2024, 4:35 AM CST for 5 counties in Alabama. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 9, 2024, 4:35 AM CST (10:35 UTC)
- Expired
- Jan 9, 2024, 7:45 AM CST
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Autauga County, AL, Dallas County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 60 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 9, 5:25 AM CST | FLASH FLOOD | Holtville, AL | Flooding along Lightwood Rd and Ceasarville Rd at Highway 111 in Holtville. |
| Jan 9, 6:30 AM CST | FLASH FLOOD | 1 Sw Wetumpka Muni Airp, AL | Report of flooding along a portion of Georgia Road or Highway 170. Also, a report of roads and yards flooded near the intersection of Hill Hedge Road and Meadow Lane Drive. Also, a report of water along a portion of Ceasarville Road and Highway 143. Time appro |
| Jan 9, 6:44 AM CST | FLASH FLOOD | 2 Wsw Capitol Hill Golf, AL | Media report from Prattville Fire Department of swiftwater rescue team assisting 12 occupants and 6 animals in the Candlestick neighborhood due to flooding. The report also referenced barricades assembled by Prattville Police Department in flooded areas around |
| Jan 9, 7:30 AM CST | FLASH FLOOD | 2 Wnw Millbrook, AL | Portions of Wolf Road, Fitzpatrick Road and Old Rifle Range Road closed due to flooding. Time estimated by radar. |
| Jan 9, 7:30 AM CST | FLASH FLOOD | 2 Wsw Capitol Hill Golf, AL | Photo of a sedan stranded in flood waters up to just past the door handle in the Candlestick Park community near Prattville. Report via social media. Time estimated. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 696 m²/s²
- 0-3 km storm-relative helicity
- 841 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
110
WGUS54 KBMX 091035
FFWBMX
ALC001-047-051-085-101-091345-
/O.NEW.KBMX.FF.W.0001.240109T1035Z-240109T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
435 AM CST Tue Jan 9 2024
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Autauga County in central Alabama...
Elmore County in east central Alabama...
Southeastern Dallas County in south central Alabama...
Lowndes County in south central Alabama...
Montgomery County in south central Alabama...
* Until 745 AM CST.
* At 435 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Montgomery, Prattville, Millbrook, Wetumpka, Tallassee, Fort
Deposit, Mosses, Hayneville, Pike Road, Elmore, Coosada,
Deatsville, Eclectic, Autaugaville, White Hall, Gordonville,
Billingsley, Lowndesboro, Benton and Autauga County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3266 8671 3271 8671 3271 8641 3275 8641
3275 8637 3275 8588 3268 8591 3250 8589
3248 8585 3245 8599 3242 8602 3233 8597
3197 8630 3205 8630 3205 8641 3196 8641
3196 8686 3205 8686 3205 8718 3209 8721
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
40/Sizemore1 follow-up statement
794
WGUS74 KBMX 091059
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
459 AM CST Tue Jan 9 2024
ALC001-047-051-085-101-091345-
/O.CON.KBMX.FF.W.0001.000000T0000Z-240109T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Dallas AL-Elmore AL-Lowndes AL-Montgomery AL-
459 AM CST Tue Jan 9 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CST THIS
MORNING FOR AUTAUGA, ELMORE, SOUTHEASTERN DALLAS, LOWNDES AND
MONTGOMERY COUNTIES...
At 459 AM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 5 inches of rain have
fallen. The expected rainfall rate is 1 to 2 inches in 1 hour.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Montgomery, Prattville, Millbrook, Wetumpka, Tallassee, Fort
Deposit, Mosses, Hayneville, Pike Road, Elmore, Coosada,
Deatsville, Eclectic, Autaugaville, White Hall, Gordonville,
Billingsley, Lowndesboro, Benton and Autauga County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3266 8671 3271 8671 3271 8641 3275 8641
3275 8637 3275 8588 3268 8591 3250 8589
3248 8585 3245 8599 3242 8602 3233 8597
3197 8630 3205 8630 3205 8641 3196 8641
3196 8686 3205 8686 3205 8718 3209 8721
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 9, 3:42 AM CST, 53 minutes earlier.
Area forecast discussion, Jan 9, 3:42 AM CST, 53 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 342 AM CST Tue Jan 9 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Wednesday) Issued at 229 AM CST TUE JAN 9 2024 A surface low pressure over MS/AL will continue to drag a front through the area as it move ENE this morning. At the same time, an upper low will move from OK/MO at present toward IL/IN by 00z Wed, quickly moving NE into Quebec by 00z Thu. Closer to home, widespread showers and thunderstorms will continue ahead of this surface system. The warm front has struggled to push NWD ahead of the low and associated cold front with the best dew points much of tonight across the Gulf Coast. As the low moves NEWD across the state toward sunrise, the warm front will scrape across the SRN counties of C AL with some lower 60s dew points in this area finally developing. Will continue to closely monitor this area through mid morning. By ~15z, higher dew points are replaced behind the front as drier air moves in and should end our severe threat. We do have some wrap around moisture that could squeeze a few light rain showers or sprinkles this afternoon behind the front. Before the wrap around moisture fully exits, a very light rain/light snow mix may occur in the far NRN fringe counties, but temperatures should be above freezing and no frozen accumulation is expected. Temperatures cool down significantly after midnight with cooler and drier air moving in and decreasing cloudiness late. Tight surface pressure gradients that are the cause for the overall high winds should lighten up some initially this morning behind the front, but will remain somewhat elevated, with deep mixing this afternoon. A wind advisory remains in effect for all of C AL through 00z Wed. Winds will slowly taper off tonight, but remain higher than normal overnight winds. Overall conditions improve for the day Wednesday, with cool, rainfree conditions and lighter winds that turn back to SRLY during the day. 08 && .LONG TERM... (Wednesday night through Monday) Issued at 229 AM CST TUE JAN 9 2024 Wed night thru Thu evening continue our "break" from activity. With SRLY light winds Wed night, temperatures will still be cold, but the atmosphere will begin to moderate. This warming will continue into the day Thu ahead of our next in a parade of surface/upper combo systems. Warm moist air off the Gulf of Mexico will set the stage ahead of a quick moving surface system. Early Thu over the TX Panhandle, the low swings EWD toward AR by 12z Fri then quickly NEWD to the Great Lakes by Sat 12z. With a slight negative tilt to our associated upper shortwave rotating through the trough, trailing close by the surface system, we are setting up for more strong to possibly severe storms for Friday ahead of the surface front. Gradient winds look to be elevated with this system as well. Rainfall amounts do not look to be as high due to the quicker nature of the system, at this time under one inch. We have a decent cool down for the weekend behind this second system with rain free conditions for Sat/Sun as high pressure spills down through the C US into the Deep South behind the retreating low and front. The ridging is short lived as moisture return does start back during the day on Sun with SLY flow. Clouds return on Sunday ahead of yet a third system in the active pattern to move through C AL Sun night through Mon night. There is much disagreement on the timing of the system, precip amounts, and the extent of the cold air behind it. Due to the differing solutions, the GFS tries to bring very cold air in much sooner while the Euro is still cold but not nearly as cold when any precip would move through. Blended models such as the NBM struggle with these potential winter scenarios trying to resolve the cold/dry not as cold/somewhat rainy game. While we could have some change in precip over as the cold air moves in before the drier air catches up, we tend to not get much. Will hold off before adding any significant frozen precip before some discrepancies can be resolved. 08 && .AVIATION... (06Z TAFS) Issued at 1210 AM CST TUE JAN 9 2024 A rather active system continues across the area tonight. SHRA continue and TSRA is more apparent than earlier, so now have a mention in for all sites, some through portions of the overnight, in the SE (MGM/TOI) thru ~14/15z. Some showers will linger behind but should begin to decrease noticeably as the morning progresses with the system pulling away. Some storms could be strong/severe across the SRN portions of C AL/IE...MGM/TOI in the early morning. Even outside of convection, the overall surface pressure gradients are tight making for strong winds and gusty in general ~30-40kts for the remainder of the night into the daytime hours. Winds should start slowly tapering down from 12-18z from W-E as the system progresses. All sites have MVFR cigs with varying vsbys depending on rain intensity. IFR is expected for some with even a few LIFR possible. While conditions should improve to MVFR behind the stronger convection, MVFR should stick around behind it with wrap around moisture. The afternoon should hold some VFR until more MVFR conditions return after sunset. Note: AMD NOT SKED continues at KASN with equipment/comms issues. 08 && .FIRE WEATHER... Widespread rainfall, with some thunderstorms, will continue to spread eastward through the area this morning with only a small chance of some wrap around light activity this afternoon and evening before the main system pulls off to the northeast. Southeast 20 foot winds ahead of the system will diminish some this morning and become southwest to westerly behind the storms. A second period of increased winds is expected this afternoon, with speeds at 10 to 15 mph, generally from the west. Drier conditions are expected Wednesday and Thursday, but minimum relative humidity values remain above 40 percent. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 53 30 48 30 / 100 20 0 0 Anniston 55 30 49 33 / 100 20 0 0 Birmingham 52 31 48 34 / 100 20 0 0 Tuscaloosa 51 30 52 34 / 70 10 0 0 Calera 51 31 50 34 / 100 10 0 0 Auburn 59 32 48 34 / 100 10 0 0 Montgomery 56 33 51 33 / 100 0 0 0 Troy 61 33 53 34 / 100 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 PM CST this evening for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers- Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah- Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo- Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...08 LONG TERM....08 AVIATION...08
Hazardous weather outlook, Jan 9, 3:54 AM CST, 41 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 354 AM CST Tue Jan 9 2024 ALZ011>015-017>050-101300- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 354 AM CST Tue Jan 9 2024 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe storms are possible across the southeast portions of Central Alabama through 8 AM today. The storms could produce damaging winds up to 60 mph along with a low end threat for tornadoes. Windy conditions will continue today with sustained wind speeds of 15 to 25 mph and gusts to 35 mph. Rainfall, heavy at times, may produce localized flooding this morning, especially in urban and other poor drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance of severe storms on Friday. The threats include damaging winds up to 60 mph, hail up to quarter size, and isolated tornadoes. Winds outside thunderstorms may also gust to 35 mph. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this morning and again on Friday.
In the hours before
Local storm report, Jan 9, 2:52 AM CST, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
252 AM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM Non-Tstm Wnd Gst Tuscaloosa Regional Air 33.22N 87.62W
01/08/2024 M40 MPH Tuscaloosa AL ASOS
ASOS station KTCL Tuscaloosa Airport (KTCL).
0850 PM Non-Tstm Wnd Gst BJCC 33.53N 86.81W
01/08/2024 M40 MPH Jefferson AL Mesonet
Mesonet station 1849W Birmingham Protective
Stadium.
1239 AM Non-Tstm Wnd Gst Birmingham Internationa 33.57N 86.75W
01/09/2024 M44 MPH Jefferson AL ASOS
ASOS station KBHM Birmingham Airport (KBHM).
0205 AM Non-Tstm Wnd Gst 1 W Maxwell AFB 32.38N 86.37W
01/09/2024 M46 MPH Montgomery AL AWOS
AWOS station KMXF Maxwell AFB (KMXF).
0104 AM Non-Tstm Wnd Gst 1 SW Troy Muni Airport 31.85N 86.02W
01/09/2024 M48 MPH Pike AL ASOS
ASOS station KTOI Troy Airport (KTOI).
0205 AM Non-Tstm Wnd Gst Dannelly Field 32.30N 86.40W
01/09/2024 M48 MPH Montgomery AL ASOS
ASOS station KMGM Montgomery Airport (KMGM).
0219 AM Non-Tstm Wnd Gst 1 W Maxwell AFB 32.38N 86.37W
01/09/2024 M49 MPH Montgomery AL AWOS
AWOS station KMXF Maxwell AFB (KMXF).
0220 AM Non-Tstm Wnd Gst Jordan Hare Stadium 32.60N 85.49W
01/09/2024 M57 MPH Lee AL Mesonet
Mesonet station 1760W Auburn University.
&&Local storm report, Jan 9, 2:57 AM CST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
257 AM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM Non-Tstm Wnd Dmg Cleveland 33.99N 86.58W
01/09/2024 Blount AL Emergency Mngr
Several reports of trees and power lines
down around Blount County, including the
Cleveland, Hayden, Remlap, and Altoona
areas. Time estimated.
&&Local storm report, Jan 9, 3:15 AM CST, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
315 AM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM Non-Tstm Wnd Gst 2 WSW Sougahatchee Lake 32.66N 85.45W
01/09/2024 M53 MPH Lee AL Broadcast Media
Weather station reported gust of 53 mph.
&&Local storm report, Jan 9, 3:27 AM CST, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
327 AM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM Non-Tstm Wnd Dmg 1 SE Gardendale 33.65N 86.81W
01/09/2024 Jefferson AL Public
Tree on a house along Windsor Ave. Time
estimated.
&&Special weather statement, Jan 9, 3:48 AM CST, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
348 AM CST Tue Jan 9 2024
ALZ041>044-091015-
Autauga AL-Lowndes AL-Montgomery AL-Elmore AL-
348 AM CST Tue Jan 9 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN AUTAUGA...
SOUTHWESTERN ELMORE...LOWNDES AND NORTHWESTERN MONTGOMERY COUNTIES
THROUGH 415 AM CST...
At 348 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Booth to Mosses to 11 miles southwest of
Gordonville. Movement was northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Western Montgomery, Prattville, Millbrook, Wetumpka, Mosses,
Hayneville, Elmore, Coosada, Autaugaville, White Hall, Gordonville,
Lowndesboro, Booth, Boylston, Beechwood, Bob Woodruff Lake, Autauga
County Airport, Woodcrest, Maxwell Air Force Base, and Hunter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3205 8686 3205 8688 3222 8681 3250 8666
3258 8621 3215 8640 3196 8685 3196 8686
TIME...MOT...LOC 0948Z 231DEG 54KT 3247 8658 3220 8666 3201 8681
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
32/DavisLocal storm report, Jan 9, 4:31 AM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
431 AM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM Non-Tstm Wnd Dmg 2 NW Ladonia 32.48N 85.12W
01/09/2024 Lee AL Emergency Mngr
Trees down across Lee County, including
along Lee Road 268, Lee Road 197, Lee Road
208, and Lee Road 175. Time estimated.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 11:34 PM CST | Special Weather Statement | BMX | Greene, Sumter | 26 min |
| Jan 9, 2:22 AM CST | Areal Flood Advisory | BMX | Autauga, Dallas, Lowndes | 3 hr |
| Jan 9, 2:26 AM CST | Areal Flood Advisory | BMX | Chilton, Coosa, St. Clair, Shelby, Talladega | 3 hr |
| Jan 9, 3:20 AM CST | Areal Flood Advisory | BMX | Elmore, Lowndes, Montgomery | 3 hr |
| Jan 9, 3:48 AM CST | Special Weather Statement | BMX | Lowndes | 27 min |
| Jan 9, 4:03 AM CST | Areal Flood Advisory | BMX | Bibb, Chilton, Dallas, Jefferson, Perry, Shelby | 3 hr |
| Jan 9, 4:39 AM CST | Areal Flood Advisory | BMX | Chambers, Lee, Macon, Randolph, Tallapoosa | 3 hr |
| Jan 9, 6:17 AM CST | Special Weather Statement | BMX | Pike | 43 min |
| Jan 9, 6:39 AM CST | Areal Flood Advisory | BMX | Barbour, Bullock, Lee, Macon, Montgomery, Pike and 1 more | 2 hr |
| Jan 9, 6:55 AM CST | River Flood Warning | BMX | Montgomery | 13 hr |
| Jan 9, 7:05 AM CST | Special Weather Statement | BMX | Barbour | 40 min |
| Jan 9, 7:46 AM CST | Areal Flood Advisory | BMX | Chilton | 3 hr |
| Jan 9, 8:18 AM CST | Areal Flood Advisory | BMX | Autauga, Elmore | 3 hr |
| Jan 9, 11:12 AM CST | Areal Flood Warning | BMX | Cherokee | 24 hr |
Nearby
Flash Flood Warnings in Alabama, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.